# SDR ASAA2019021928263

- Difficulty date: February 19, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 39,678 hours, 11,864 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENG BLUE COWL VALVE OPEN LITE AND NR 2 ENG AMBER TAI LITE REMAIN ILLUMINATED WITH ENG A/I SWITCH IN OFF POSITION. DURING DESCENT BOTH LIGHTS EXTINGUISHED AND OPS NORMAL TO SHUTDOWN. GROUNDED - YES. VERIFIED NR 2 ENG COWL ANTI-ICE & COWL VALVE OPEN LIGHTS ARE OFF. PERFORMED FIM 30-21 TASK 801 E AND FIM 30-21 TASK 804 E. BOTH LIGHTS REMAIN OFF, FAULTS INTERMITTENT. AIRCRAFT OK FOR SERVICE.
